# SDR 20000414SH003

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: General aviation
- Aircraft: N18ST
- Make and model: Lear 35A
- Aircraft serial: 316
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95439914
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT ROLLED UP TO GATE, NOTICED PART OF THE NR 4 OUTER WHEEL HALF WAS  MISSING.  APPROXIMATELY ONE-HALF OF THE WHEEL BEND WAS GONE AND TIRE DESTROYED.  NO DAMAGE WAS FOUND AT NR 3 TIRE OR WHEEL.  (X)
